Domain Equations for Probabilistic Processes

Baier, Christel ; Kwiatkowska, Marta

Additional URL:
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Mathematical Structures in Computer Science
Volume: 10
Issue number: 6
Page range: 665-717
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0960-1295 , 1469-8072
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik II (Majster-Cederbaum -2005, Em)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item